Dr. Ewy the world expert on chest compression’s and I have been in contact by phone and email.
Dr. Ewy phoned me “Gary don’t stop what you are doing”
Article quote “Some doctors worry that bystanders can get confused and do only chest compression’s in drug-overdose and drowning cases [any asphixia or poisoning etc] NOT TO BE GIVEN TO CHILDREN.”
Basic first aid knowledge respiratory emergency is not a sudden cardiac arrest. I am also published in several places in the 2015 AHA & ILCOR guidelines.
Hyperlink ‘opioid question (BLS 891)’ top line right hand paragraph. My moderated comment
There is no opioid question humankind has know for over 5,000 years cause of death eat to much opium (any narcotic or poison) you stop breathing.
See moderated comment response to Dr. Aaron Orkin co-chair 2015 AHA guidelines ‘Toxic ingestions’ ALSO Dr. Orkin is co-author chest compression’s only CJPH 2013;104(3):200-4
SEE ALSO Dr. A. Orkin on the Heart & Stroke Foundation Official site Read my moderated comment in box AliasCPR
‘Prescription for Life’ Chest compression’s applied to a beating heart patient dying acute respiratory failure.
Margret Thompson Director Ontario Poison Centre
Two totally different protocols Jan 2017
Ontario Ministry of Health’s chest compressions only signs of OD proves the heart is beating
Ontario Pharmacist Association ‘How to kill your own Grandma & Mother her own child’
OPA case report Jake at 7 minutes. 4 breaths/min BVM = (rescue breathing ESSENTIAL) then Naloxone. Continue rescue breaths mandatory until next slide 14 breaths/min oxygen level 97%
Shawn Hopkins et al. and Dr. Laurie Morrison mentioned bottom right corner Ref #26 Co-author 2010 AHA ‘Toxic Ingestions’ see below ‘Development and implementation of an opioid overdose prevention and response program in Toronto, Ontario.‘
Can. J. Public Health 2013;104(3):e200-4
My letter ‘Flaws in Toronto’s Opioid Overdose Prevention Program’ EMN 2015; 37(12):31
With hyperlinks to Public Health Ontario’s training literature
Co-author Dr. Laurie Morrison 2010 American Heart Association Guidelines Part 12.7: ‘Toxic Ingestions’ Quote “ventilation should be assisted by a bag mask [rescue breaths layperson italics mine] followed by administration of naloxone and placement of an advanced airway [continue breaths layperson italics mine] if there is no response to naloxone.”
Quote “Practically every sign and symptom observed in poisoning can be produced by natural disease, and many clinical presentations associated with natural disease can be mimicked by some poison.” MEANS DOCTOR CAN’T TELL WHATS CAUSING THE BREATHING PROBLEM GIVE BREATHS ASAP THEN DIAGNOSE AND TREAT UNDERLYING CAUSE